Change search
ReferencesLink to record
Permanent link

Direct link
Finite-dimensional Markovian realizations for stochastic volatility forward-rate models
KTH, Superseded Departments, Mathematics.
2004 (English)In: Proceedings of the Royal Society. Mathematical, Physical and Engineering Sciences, ISSN 1364-5021, E-ISSN 1471-2946, Vol. 460, no 2041, 53-83 p.Article in journal (Refereed) Published
Abstract [en]

We consider forward-rate models of Heath-Jarrow-Morton type, as well as more general infinite-dimensional stochastic differential equations, where the volatility-diffusion term is stochastic in the sense of being driven by a separate hidden Markov process. Within this framework, we use the previously developed Hilbert-space-realization theory in order to provide general necessary and sufficient conditions for the existence of a finite-dimensional Markovian realization for the stochastic volatility models. We illustrate the theory by analysing a number of concrete examples.

Place, publisher, year, edition, pages
2004. Vol. 460, no 2041, 53-83 p.
Keyword [en]
HJM models, stochastic volatility, factor models, forward rates, state, space models, Markovian realizations, interest-rate dynamics, term structure, existence
National Category
URN: urn:nbn:se:kth:diva-23086DOI: 10.1098/rspa.2003.1235ISI: 000187988200004ScopusID: 2-s2.0-12144289724OAI: diva2:341784
QC 20100525 QC 20111031Available from: 2010-08-10 Created: 2010-08-10 Last updated: 2011-10-31Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Landen, Camilla
By organisation
In the same journal
Proceedings of the Royal Society. Mathematical, Physical and Engineering Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 32 hits
ReferencesLink to record
Permanent link

Direct link